# SDR AALA20011873

- Difficulty date: September 26, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF SEAT TRACK STATION 1175 TO 1179.  INSTALLED NEW SEAT TRACK FROM STATION 1173 TO 1307 SRM 53-05.  (M)
